# SDR DHL2006745504

- Difficulty date: August 12, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FRAME AT STA 680 IS DENTED IN SEVERAL PLACES BETWEEN STR 22L-24L.  CUTOUT DAMAGED SECTIONS 1.5" BY 1", 3.25" BY 1" AT FS 680 STR 22L-24L FRAME AREA AS PER B727 SRM 51-40-3 FIG 1.  FABRICATED DOUBLER 7075-0 .071 PO NR 9003110 19.125" BY 2.25 AS PER B727 51-40-3 FIG 1, SRM 53-10-2 FIG 3.  HEAT TREATED 7075-0 TO 7075 T6 AS PER FLIGHTSTAR A/C SERVICES ER NR 2-37153-801 REV IR AND B727 SRM 51-10-3.  TREATED AND PRIMED DOUBLER AS PER B727 SRM 51-10-2.  INSTALLED FRAME DOUBLER REPAIR AT FS 680 STR 22L-24L FRAME AREA IAW B727 SRM 51-40-3 FIG 1.
